# SDR UPS02237521

- Difficulty date: January 10, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs259.5 Str10rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CIRCUMFERENTIAL 259.5 EXHIBIT MATERIAL LOSS OF 10% AT STR 10RT.     REMOVED FASTENERS & CUT OUT DAMAGE SKIN AS PER DRW 69-62161, SIVE OF  CUT OUT 3.5" X 4.25".  INSTALLED DOUBLER REPAIR AS PER EO B727-5310 -1371 APPENDIX E.  DOUBLER SIZE 8" X 6".
